# SDR AWXA0000316

- Difficulty date: May 12, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 42,870 hours, 29,183 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: DHM903933401
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, NR 1 SLAT HAS 2.5 INCH LONG CRACK AT AFT ROW OF RIVETS 62 INCHES O/B OF I/B EDGE.  REPAIRED DAMAGE IAW 737 SRM 51-40-02,  MATERIAL USED SHEET 2024 T3 X .063 QQA 250/5.
